3 doctors weighed in:
Has anyone had a blood disorder after taking the drug ticlid ?
3 doctors weighed in

Dr. Liawaty Ho
Internal Medicine - Hematology & Oncology
2 doctors agree
In brief: Yes
There are 2% risk for neutropenia - decreased neutrophils.
However us box warning also states that ticlid-may cause life-threatening hematologic reactions, including neutropenia, agranulocytosis , thrombotic thrombocytopenia purpura (ttp), and aplastic anemia. Also, bleeding obviously can happen as this drug works by inhibiting function of platelet. Absolutely, routine monitoring is required.

In brief: Yes
There are 2% risk for neutropenia - decreased neutrophils.
However us box warning also states that ticlid-may cause life-threatening hematologic reactions, including neutropenia, agranulocytosis , thrombotic thrombocytopenia purpura (ttp), and aplastic anemia. Also, bleeding obviously can happen as this drug works by inhibiting function of platelet. Absolutely, routine monitoring is required.
Dr. Liawaty Ho
Dr. Liawaty Ho
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
107,000 doctors available
Read more answers from doctors